# SDR DLM88040003

- Difficulty date: January 3, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 33,730 hours, 26,155 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Part number: 279101891
- Part serial: 211882
- Condition: Failed
- Location: Pitot Head
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED THE PITOT/STALL HEAT OFF OAP MSG.  CYCLED THROUGH METER SEL AND NOTED 0 AMPS AT RUDDER LIMITER POS.  AIRBORNE RETURNED TO CVG.  REPLACED RUDDER LIMITER PITOT PROBE PER M/M.  NOW PROBE HEAT AND LEAK CHECK NORMAL PER TOPPS 20-50 NOT AN RII ITEM.
